# SDR SWAA2012112009676

- Difficulty date: November 8, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 38,084 hours, 26,163 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 5972167
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SELECTED LANDING GEAR DOWN AND GOT 3 GEAR UNSAFE LIGHTS (RED) FOR 30 SECONDS, THEN CYCLED GEAR.  SECOND TRY GOT UNSAFE FOR 15 SECONDS FOR NOSE GEAR AND 20 SECONDS FOR MAIN GEAR. TO 3 GREEN AND GEAR SAFE.  REMOVED AND REPLACED LANDING GEAR CONTROL VALVE PER MM.
